Armenian Journal of Physics

Vacuum Fluxes From a Brane In de Sitter Spacetime With Compact Dimensions

Saharian, A.A. and Simonyan, D.H. and Petrosyan, T.A. (2019) Vacuum Fluxes From a Brane In de Sitter Spacetime With Compact Dimensions. Armenian Journal of Physics, 12 (1). pp. 51-61. ISSN 1829-1171

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader


We investigate the vacuum expectation value of the energy flux density for a complex scalar field in de Sitter spacetime with an arbitrary number of toroidally compact spatial dimension and in the presence of a brane. Quasiperiodicity conditions with arbitrary phases are imposed along compact dimensions and on the brane the field obeys Robin boundary condition. Depending on the values of the parameters in the problem, the flux can be directed from the brane or to the brane. The behavior of the flux density in various asymptotic regions is investigated. It has been shown that the energy flux density is an even periodic function of magnetic fluxes enclosed by compact dimensions with the period equal to flux quantum.

Item Type:Article
Subjects:Physics > 03.Quantum mechanics, field theories, and special relativity
ID Code:1034
Deposited By:Prof. Vladimir Aroutiounian
Deposited On:06 Apr 2019 04:05
Last Modified:06 Apr 2019 04:05

Repository Staff Only: item control page